Some Remarks on a Class of Submanifolds in Space Forms of Non-Negative Curvature.
Mathematische Annalen, Tome 247 (1980), pp. 275-278
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1980__247_163363,
author = {Kinetsu Abe},
title = {Some {Remarks} on a {Class} of {Submanifolds} in {Space} {Forms} of {Non-Negative} {Curvature.}},
journal = {Mathematische Annalen},
pages = {275--278},
year = {1980},
volume = {247},
zbl = {0439.53058},
url = {http://geodesic.mathdoc.fr/item/MAN_1980__247_163363/}
}
Kinetsu Abe. Some Remarks on a Class of Submanifolds in Space Forms of Non-Negative Curvature.. Mathematische Annalen, Tome 247 (1980), pp. 275-278. http://geodesic.mathdoc.fr/item/MAN_1980__247_163363/